Hi ladies, I have finished my active treatment and am on herceptin and Arimidex. My hair has started to grow back...white fluff really! I have heard that I should shave this off and it might grow thicker.I dont know what to do and am hoping that some of you might of heard of this or is it an old wives tale?
Hoping that no one is getting too tired with the build up to Christmas . Regards Hilary x
Hi , I was diagnosed March 10th 2011. I initially had a lumpectomy then a mastectomy with removal of lymph nodes . I am HER2+++ and ER+++. I had chemo then radiation therapy and am continuing with my herceptin. Three weeks ago I had my ovaries out and am now taking Arimidex. I know it is probably due to the changes in my hormones but I am crying all the time . I am hoping that there are others out there that have felt the same as I am feeling very much alone at the moment . My darling husband is wonderful and lets me cry when I need to.